# SDR SIMA2019081208006

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 35,767 hours, 30,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ELECTRICAL BURNING ODOR DURING FLIGHT. COMPLIED WITH ETN-EM-72-034. ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT. NO BURNING ODOR DETECTED AT THIS TIME.
